Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 187, NWS St. Louis, MO

August 12, 2007Lincoln County, Warren County, Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 12, 2007, 11:25 PM CDT for Lincoln County, Warren County, Missouri; Calhoun County, Illinois. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2007, 11:25 PM CDT (04:25 UTC)
Expired
Aug 13, 2007, 12:30 AM CDT
In force
65 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Calhoun County, IL, Lincoln County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 12:00 AM CDTTSTM WND DMGWarrenton, MOPOWER LINES DOWN IN THE CITY.
Aug 13, 12:05 AM CDTTSTM WND DMG2 W Foristell, MOPOWER LINES AND TREES DOWN IN THE LAKE SHERWOOD AREA
Aug 13, 12:05 AM CDTTSTM WND DMGWinfield, MONUMEROUS TREES AND POWER LINES DOWN BETWEEN WINFIELD AND TROY ALONG HWY 47
Aug 13, 12:15 AM CDTTSTM WND DMGWinfield, MOSIDING BLOWN OFF HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 9:23 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3036 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 130426
SVRLSX
ILC013-MOC113-219-130530-
/O.NEW.KLSX.SV.W.0187.070813T0425Z-070813T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CDT SUN AUG 12 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  WARREN COUNTY IN EAST CENTRAL MISSOURI
  WESTERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 1230 AM CDT

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 29 MILES WEST OF BELLEVIEW TO 34 MILES WEST OF HAWK POINT...OR
  ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF BOWLING GREEN TO
  11 MILES WEST OF WELLSVILLE...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLEVIEW...
  HAWK POINT...
  DAVIS...
  WARRENTON...
  TROY...
  ELSBERRY...
  MOSCOW MILLS...
  TRUESDALE...
  WRIGHT CITY...
  HARDIN...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3940 9093 3923 9076 3913 9122 3871 9143
      3858 9106 3888 9091 3897 9071 3908 9061
      3937 9061

$$

GLASS
3 follow-up statements
000 
WWUS53 KLSX 130441
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 PM CDT SUN AUG 12 2007

ILC013-MOC113-219-130530-
/O.CON.KLSX.SV.W.0187.000000T0000Z-070813T0530Z/
CALHOUN IL-WARREN MO-LINCOLN MO-
1140 PM CDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR LINCOLN...WARREN AND WESTERN CALHOUN COUNTIES...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 18 MILES WEST OF BELLEVIEW TO 9 MILES NORTH OF TRUXTON
TO 19 MILES WEST OF TRUXTON...OR ALONG A LINE EXTENDING FROM 
LOUISIANA TO 14 MILES SOUTH OF BOWLING GREEN TO MONTGOMERY 
CITY...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...TRUXTON...
SILEX...HAWK POINT...DAVIS...CAVE...TROY...WARRENTON...TRUESDALE...
NEW HOPE AND ELSBERRY.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.  THERE HAVE 
BEEN NUMEROUS REPORTS OF DOWNED TREES AND TREE LIMBS IN BOONE...
AUDRAIN...AND RALLS COUNTIES. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3940 9093 3923 9076 3913 9122 3871 9143
      3858 9106 3888 9091 3897 9071 3908 9061
      3937 9061

$$

GLASS
000 
WWUS53 KLSX 130507
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 AM CDT MON AUG 13 2007

MOC027-130517-
/O.EXP.KLSX.SV.W.0188.000000T0000Z-070813T0515Z/
CALLAWAY MO-
1207 AM CDT MON AUG 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR CALLAWAY COUNTY EXPIRES AT
1215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTHEAST OF THE 
COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3906 9167 3904 9213 3887 9216 3862 9221
      3862 9207 3871 9163

$$

GKS
000 
WWUS53 KLSX 130535
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 AM CDT MON AUG 13 2007

ILC013-MOC113-219-130544-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-070813T0530Z/
CALHOUN IL-WARREN MO-LINCOLN MO-
1234 AM CDT MON AUG 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN...WARREN AND WESTERN
CALHOUN COUNTIES EXPIRES AT 1230 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. 
THUNDER AND RAIN AND GUSTY WINDS TO 30 MPH WILL CONTINUE UNTIL 100 
AM...HOWEVER THE SEVERE WEATHER THREAT HAS PASSED.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM.

LAT...LON 3940 9093 3923 9076 3913 9122 3871 9143
      3858 9106 3888 9091 3897 9071 3908 9061
      3937 9061

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:27 PM CDT, 58 minutes earlier.

Area forecast discussion, Aug 12, 10:27 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SUN AUG 12 2007

.UPDATE...
AFTER TALKING WITH SPC...HAVE LOCALLY EXPANDED THE WATCH TO
INCLUDE ADDITIONAL COUNTIES IN EAST CENTRAL MISSOURI AND WEST
CENTRAL ILLINOIS. NRN END OF THE SEVERE MCS CONTINUES TO PRODUCING
DAMAGING WINDS CAUSING CONCERN THAT IT WILL MOVE EAST OF CURRENT
WATCH.

BRITT

&&

.DISCUSSION...
ANOTHER HOT DAY. HEAT INDICES HAVE REACHED 105-110 IN MANY AREAS.
THEY WOULD BE HIGHER, BUT DEWPOINTS HAVE FALLEN INTO THE UPPER 50S
SOUTH OF ST. LOUIS. OF INTEREST FOR TONIGHT IS A THUNDERSTORM
COMPLEX WHICH HAS MOVED INTO FAR EASTERN NEBRASKA THIS AFTERNOON.
CAPES ARE NOW OVER 7000 OVER THE SOUTHWEST CORNER OF IOWA AND MID
LEVEL LAPSE RATES ARE PRETTY HIGH OVER NORTHERN MISSOURI. IT LOOKS
LIKE THIS ACTIVITY SHOULD HOLD TOGETHER TIL 10PM TO MIDNIGHT. SPC
HAS EXTENDED THE SLIGHT RISK AREA INTO OUR NORTHERN COUNTIES AND
THEIR THINKING IS THAT THIS WILL HOLD TOGETHER FOR AWHILE. I HAVE
INCREASED THE CHANCES TO 40 TO 50 PERCENT THIS EVENING WITH A LOW
CHANCE OVERNIGHT.

OUR HEAT HIGHLIGHTS REMAIN THE SAME...KEEPING THE EXCESSIVE HEAT
WARNING IN EFFECT THROUGH WEDNESDAY AFTERNOON. THE WARMEST DAY
SHOULD BE TUESDAY. UNSURE WHAT WILL HAPPEN THIS WEEKEND. EARLIER
MODELS POINTED TO MORE CLOUDINESS AND LESS HEAT AS NORTHWEST FLOW
PRESSES FURTHER SOUTH TO OUR EAST...BUT MODELS STILL DIVERGE SO I
HAVE GONE WITH SOMEWHAT LOWER TEMPERATURES BUT WENT ABOVE
GUIDANCE...PARTICULARLY ON THURSDAY. WITH A SECOND COLD FRONT
MOVING SOUTH TOWARD OUR AREA LATE THIS WEEK WE SHOULD SEE A 30 TO
35 KNOT WESTERLY FLOW AT 850MB I LOOK FOR COMPRESSION AND MORE
HEATING THAN THE MODELS SUGGEST. DEWPOINTS WILL BE HIGHER
PREFRONTAL AS WELL AND THIS SHOULD HELP HEAT INDICES TO BE QUITE
HIGH.

PEDIGO

&&

.AVIATION...
FOR THE 00Z TAFS...WK CDFNT OR AT LEAST PREFRONTAL TROF EXTDS FM
NWRN MO SE THRU E CNTRL MO ATTM. SFC WNDS HAVE BCM MAINLY NLY AT
THE TAF SITES. SFC WNDS WL BCM LGT THIS EVNG...THEN VEER ARND TO A
E-NELY DIRECTION ON MON AS THE SFC HI CURRENTLY CNTRD OVR MN MOVES
E-SEWD THRU WI AND INTO WRN MI. FEW-SCT HI BASED CUMULUS CLOUDS OVR
MUCH OF THE CWA WILL LIKELY DISSIPATE EARLY THIS EVNG WITH LOSS OF
DAYTIME HTG. HI LVL CLOUDINESS WILL SPREAD E-SEWD INTO UIN AND COU
LTR THIS EVNG FM MCS OVR ERN NEBRASKA AND WRN IA. WILL KEEP TAFS
DRY FOR NOW...BUT IF MCS HOLDS TOGETHER LTR THIS EVNG AND INTO
THE OVERNIGHT HRS AND IT BGNS TO MOVE MORE SEWD MAY NEED TO
INCLUDE TSRA IN THE UIN TAF AND EVEN POSSIBLY THE COU TAF FOR LT TGT.
SHOULD BE FEW-SCT DIURNAL CUMULUS CLOUDS LT MON MRNG AND AFTN AT
THE TAF FCST PTS.

GKS

&&

.FIRE WEATHER...
AN ELEVATED FIRE DANGER IS EXPECTED AGAIN TODAY FROM COMBO OF LOW
10HR FUEL MOISTURE IN THE 5-6PCT RANGE...TEMPS OVER 100F MOST
LOCATIONS...AND MIN RELATIVE HUMIDITIES AROUND 25PCT.

&&

.CLIMATE...
RECORD HIGHS FOR THE NEXT SEVERAL DAYS.

            ST LOUIS (KSTL)   COLUMBIA (KCOU)   QUINCY (KUIN)
TODAY           106/1881         105/1999         105/1036
MONDAY          103/1936         104/1936         105/1936
TUESDAY         102/1936         105/1936         104/1936
WEDNESDAY       104/1936         108/1936         102/1936

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR AUDRAIN-
     BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
     JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR ADAMS IL-
     BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Aug 12, 8:38 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT SUN AUG 12 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
838 PM CDT SUN AUG 12 2007

...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS NORTH OF
INTERSTATE 70 TONIGHT. A STRONG COMPLEX OF THUNDERSTORMS WILL MOVE
ACROSS THESE AREAS DURING THE LATE EVENING AND EARLY MORNING
HOURS. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING
THUNDERSTORMS WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...
FREQUENT LIGHTNING AND SOME HAIL IS ALSO POSSIBLE WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE DANGEROUSLY HOT AND HUMID WEATHER WILL CONTINUE THROUGH AT
LEAST EARLY WEDNESDAY EVENING...RESULTING IN HEAT INDEX LEVELS
PEAKING BETWEEN 105 AND 110 DEGREES EACH AFTERNOON. LITTLE RELIEF
FROM THE HEAT IS EXPECTED AT NIGHT. AN EXCESSIVE HEAT WARNING IS
IN EFFECT UNTIL EARLY WEDNESDAY EVENING. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WARNING PRODUCT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTH OF INTERSTATE
70 MONDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THE
CHANCE FOR THUNDERSTORMS WILL RETURN AGAIN ON WEDNESDAY NIGHT FOR
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS ANOTHER COLD FRONT
MAKES ITS WAY INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Aug 12, 10:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT SUN AUG 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     S LEONARD               39.90N 92.18W
08/12/2007                   SHELBY             MO   LAW ENFORCEMENT

            ALONG HWY H, SINGLE TREE DOWN BLOCKING ROADWAY. EQUIPMENT
            IS REQUIRED TO REMOVE TREE.

1015 PM     TSTM WND DMG     SHELBINA                39.69N 92.04W
08/12/2007                   SHELBY             MO   TRAINED SPOTTER

            TREE LIMBS DOWN, 6 TO 8 INCH DIAMETER.

&&

KARLZ
Local storm report, Aug 12, 10:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CDT SUN AUG 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     N PHILADELPHIA          39.84N 91.74W
08/12/2007                   MARION             MO   TRAINED SPOTTER

            A FEW TREES DOWN, 12 TO 18 INCH DIAMETER.

&&

KARLZ
Local storm report, Aug 12, 11:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT SUN AUG 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     CENTRALIA               39.21N 92.13W
08/12/2007                   BOONE              MO   TRAINED SPOTTER

            10 INCH DIAMETER LIMBS DOWN.

&&

KARLZ
Local storm report, Aug 12, 11:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT SUN AUG 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     COLUMBIA                38.95N 92.33W
08/12/2007                   BOONE              MO   BROADCAST MEDIA

            POWER OUT IN THE CITY OF COLUMBIA, ALONG AND NORTH OF
            I-70. MEASURED GUST TO 61 MPH.

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:36 PM CDTSevere Thunderstorm WarningLSXKnox54 min
Aug 12, 9:58 PM CDTSevere Thunderstorm WarningLSXShelby62 min
Aug 12, 10:28 PM CDTSevere Thunderstorm WarningLSXLewis38 min
Aug 12, 10:30 PM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Monroe, Ralls, Shelby45 min
Aug 12, 10:49 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway41 min
Aug 12, 10:58 PM CDTSevere Thunderstorm WarningLSXPike62 min
Aug 12, 11:05 PM CDTSevere Thunderstorm WarningLSXMontgomery55 min
Aug 12, 11:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Ralls29 min
Aug 12, 11:21 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
Aug 12, 11:33 PM CDTSevere Thunderstorm WarningLSXCallaway42 min
Aug 12, 11:40 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade50 min
Aug 12, 11:58 PM CDTSevere Thunderstorm WarningLSXSaint Charles77 min
Aug 13, 12:05 AM CDTSevere Thunderstorm WarningLSXPike10 min
Aug 13, 12:20 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis70 min
Aug 12, 10:50 PM CDTSevere Thunderstorm WarningLSXAdams, Pike55 min
Aug 12, 11:46 PM CDTSevere Thunderstorm WarningLSXPike44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.